首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (3): 266-269    DOI: 10.3785/j.issn.1008-9497.2017.03.003
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
2类特殊图中的完美匹配数
唐保祥1, 任韩2
1. 天水师范学院 数学与统计学院, 甘肃 天水 741001;
2. 华东师范大学 数学系, 上海 200062
The number of perfect matchings in two types of particular graphs
TANG Baoxiang1, REN Han2
1. School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, Gansu Province, China;
2. Department of Mathematics, East China Normal University, Shanghai 200062, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn